Painful sores that make it difficult to eat, quit Methotrexate months ago, sores did improve a little but now back to severe
Hi cmillern, I have been on Humira (Pen Injections once a week) for about 2 yrs. Sorry to say I have not gotten the mouth sores you describe, but I do get a really nasty oral yeast infection (thrush) that completely takes over my whole mouth and throat. I had them b4 Humira infrequently, after Humira more often and it takes forever to go away. It makes it feel like I have a constant sore throat cause it is covered up with the white paste all the way down that I can feel. Food taste strange and pills are harder to swallow. Wish I could be more help. Good luck and be well as can be...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2012 • 3 answers
Posted 27 Dec 2012 • 1 answer
Posted 15 Aug 2014 • 1 answer
My husband has been on Humira for about 3 years. He has developed severe mood swings and stays tired
Posted 10 Sep 2016 • 0 answers
Posted 28 Sep 2016 • 0 answers